The Diabetes Forum Support Community For Diabetics Online banner

1 - 6 of 6 Posts

·
Registered
Joined
·
690 Posts
Discussion Starter #1
Had a great time at the beach but was very weak. Since my numbers have been fairly good my dad suggested it might my body trying to adjust to the lisiniprol (blood pressure medicine). I started 10 mgs last Thursday the 7th. I noticed a lot of you are on it. How long will it take for my body to adjust?
 

·
Registered
Joined
·
4,368 Posts
A lot of doctors push BP meds on diabetics. Luckily my doctor has never done that. Since going low carb my BP has lowered to very normal if not pretty low reading. My doctor did push statins on me which I took or 15 months until they almost destroyed all my muscles. So I am off them. If you are having side effects call your doctor and discuss this. With the statins for many months I think I was having side effects but I blamed them on getting older, working out too hard or arthritis. Glad you had a fun time at the beach.
 

·
Registered
Joined
·
24,394 Posts
I took lisinopril for a short time, but my doc had told me if I developed a cough I should let him know soon. I started coughing, he switched me OFF lisinopril, I stopped coughing & that's about it. :)
 

·
Registered
Joined
·
322 Posts
i take lisiniprol/HTZ for my blood pressure. and i have been taking it for several years before being diagnosed T2. i actually credit the fact that i have been taking these other meds for helping to catch my T2 fairly early. i was going back to the Doc for a check up so i could get my meds refilled, and while doing the normal blood checks bingo, yes i said Bingo. my A1c was 7.2

My endo told me that he likes to have people take Lisiniprol because it is a mild diaretic and would reduce stress on your kidneys. along with help with BP issues if you have them too. and i do.

i have a week a feeling odd when i started taking the medication and then it went away and i havnt had a problem since. i hope it helps ya.

take care from the great land.. Alaska
 

·
Registered
Joined
·
261 Posts
I had to cut my dosage in half because my bp was going too low. I was getting very weak and light-headed. After making that adjustment I really haven't had any probs with it. Didn't take long for my body to adjust it, seems like the light-headedness went away within a couple of days.
 

·
Registered
Joined
·
4,368 Posts
I feel as a diabetic that if you watch your carbs and keep your bgs as close to normal as you can get them you will not get the kidney damage they say all D's get. Taking BP meds will not by itself reduce diabetic damage if you don't watch what you eat. My husband took BP meds for 10 years before he developed diabetes.
 
1 - 6 of 6 Posts
Top